# SDR DALA2014101905664

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 24 IS GOUGED AT BS 1100+2.  R & R THE SEAT TRACK SECTION FROM BS 1080 - 1180 IAW DWG 144N5021.
